Advanced

An optimization approach to two-dimensional time domain electromagnetic inverse problems

Gustafsson, Mats LU and He, Sailing (2000) In Radio Science 35(2). p.525-536
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Radio Science
volume
35
issue
2
pages
525 - 536
publisher
American Geophysical Union
external identifiers
  • Scopus:0033745245
ISSN
0048-6604
DOI
10.1029/1999RS900091
language
English
LU publication?
yes
id
a0f626dd-ce60-4496-b009-61ace25ffd8e (old id 1003430)
date added to LUP
2008-02-01 13:51:20
date last changed
2016-10-13 04:26:41
@misc{a0f626dd-ce60-4496-b009-61ace25ffd8e,
  author       = {Gustafsson, Mats and He, Sailing},
  issn         = {0048-6604},
  language     = {eng},
  number       = {2},
  pages        = {525--536},
  publisher    = {ARRAY(0xa316120)},
  series       = {Radio Science},
  title        = {An optimization approach to two-dimensional time domain electromagnetic inverse problems},
  url          = {http://dx.doi.org/10.1029/1999RS900091},
  volume       = {35},
  year         = {2000},
}